A new Halpern-type averaging algorithm with inertial and error terms for fixed points of asymptotically nonexpansive maps

P.U. Nwokoro, M.O. Osilike, D.F. Agbebaku, E.E. Chima, A.C. Onah

Abstract


We introduce and study a Halpern-type averaging algorithm with both inertial and error terms for the approximation of fixed points of asymptotically nonexpansive maps in real Hilbert spaces. Implementation of our algorithm is illustrated using numerical examples in both finite and infinite dimensional real Hilbert spaces. Our results extend recent results of Yekini, Iyiola and Ogbuisi, Numer Algor (2019), https://doi.org/10.1007/s11075-019-00727-5 from the important class of nonexpansive maps to the much more general class of asymptotically nonexpansive maps. Furthermore, our preliminary lemma is of independent interest.

Full Text: PDF

Published: 2020-06-09

How to Cite this Article:

P.U. Nwokoro, M.O. Osilike, D.F. Agbebaku, E.E. Chima, A.C. Onah, A new Halpern-type averaging algorithm with inertial and error terms for fixed points of asymptotically nonexpansive maps, J. Math. Comput. Sci., 10 (2020), 1538-1558

Copyright © 2020 P.U. Nwokoro, M.O. Osilike, D.F. Agbebaku, E.E. Chima, A.C. Onah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS